# SDR SWAA2020010408432

- Difficulty date: January 4, 2020
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 54,242 hours, 31,891 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Cracked
- Location: Rt Wg-Bdy Fairin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TO BODY FAIRING 191AR VERTICAL SUPPORT FRAME CRACKED AT STA 500. / REMOVED AND REPLACED RIGHT WING TO BODY 191AR VERTICAL SUPPORT FRAME AT STA 500 PER SRM 51-40-02.
